MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16

INTEGRA MICROFRANCE S.A.S. DIA 5MM TUNGSTEN NEEDLE HOLDER; PFM16
Catalog Number CEV738T5
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that the dia 5mm tungsten needle holder (cev738t5) broke during use.There was no response received regarding context or potential fragments, nor about number of uses.No injury, death or surgical delay has been reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4 (primary udi#, lot#), d9, g3, g6, h2, h3, h4, h6, h11.The dia 5mm tungsten needle holder (cev738t5) was returned for evaluation: the device history record (dhr) was reviewed, and no anomalies that could be associated with the complaint were observed.Failure analysis: evaluation of the tungsten needle holder verified the complaint reported by the customer as valid.The movable jaw was broken.Root cause analysis: uses requiring the application of excessive force as well as successive cleanings could have weakened the instrument and caused it to break.

Brand Name
DIA 5MM TUNGSTEN NEEDLE HOLDER
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20666583
Report Number3003249645-2024-00055
Device Sequence Number7371445
Product Code HET
UDI-Device Identifier10381780095378
UDI-Public10381780095378
Combination Product (Y/N)N
PMA/510(K) Number
K080257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV738T5
Device Lot Number7205123
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2024
Supplement Date Received by Manufacturer11/14/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown